Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2 (2002), Issue 3, Pages 131-139
http://dx.doi.org/10.1155/S1110757X02111041

Semigroup theory applied to options

Department of Applied Economics, University of La Laguna, Campus de Guajara, s/n, Edificio de Económicas - Empresariales, (Tenerife), La Laguna 38071, Spain

Received 5 November 2001; Revised 5 March 2002

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

D. I. Cruz-Báez and J. M. González-Rodríguez, “Semigroup theory applied to options,” Journal of Applied Mathematics, vol. 2, no. 3, pp. 131-139, 2002. doi:10.1155/S1110757X02111041